# SDR DXTA2016090600412

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: General aviation
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 7,971 hours, 6,156 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,971 hours, 6,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR SPLICE CORROSION
